Afrin Sinus 12 Hour Nasal Congestion Relief Spray - 0.5 Oz
- Temporarily relieves nasal congestion due to: common cold, hay fever, upper respiratory allergies, sinusitis.
- Shrinks swollen nasal membranes so you can breathe more freely.
- Oxymetazoline HCl Nasal Solution-Nasal Decongestant.
- Fast, powerful congestion relief. Relieves painful sinus pressure.
- Afrin Sinus 12 Hour Nasal Congestion Relief Spray is No. 1 Doctor & pharmacist recommended brand.
- Afrin Sinus contains a special blend of ingredients which blend of ingredients which work instantly to cool and soothe your sinuses.
- Afrin Sinus' special formula also moisturizes dry, irritated nasal passages.
- Afrin Sinus 12 Hour Nasal Congestion Relief Spray starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness.
- Contains: Oxymetazoline Hydrochloride 0.05% (Nasal Decongestant)
- Benzalkonium Chloride Solution, Benzyl Alcohol, Camphor, Edetate Disodium, Eucalyptol, Menthol, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Phosphate Dibasic, Sodium Phosphate Monobasic
- Adults and children 6 to under 12 years of age (with adult supervision): 2 or 3 sprays in each nostril not more often than every 10 to12 hours.
- Do not exceed 2 doses in any 24-hour period.
- Children under 6 years of age: Ask a doctor.
- To spray, squeeze bottle quickly and firmly.
- Do not tilt head backward while spraying.
- Wipe nozzle clean after use.
- Avoid spraying in eyes. Contents under pressure. Do not store at temperatures above 120 degrees F. Do not puncture or incinerate.
- Keep out of reach of children except under adult supervision.
- Do not use on children under 5 years of age.
- Pregnant or breast feeding, ask a health professional.
- Keep out of the reach of children.
- We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
Afrin Sinus 12 Hour Nasal Congestion Relief Spray.